Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Get jerks in deep sleep. Advised valparin, flovite tablets. Any side effects?

hello i am a female of 26yrs i get jerks only when i am in deep sleep i have been advised to take Valparin chrono 500mg in the morning & and 500mg in the night along with 5mg folvite tablet i want to know if these would have any side effects . Off late i am suffereing of hair loss & occassionaly i get blackouts which last for 3/4 seconds is there any cure for this? this medication has brought down the jerks but the blankness occurs once a day.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Drowsiness is a very common side effect of valparin chrono and you might want to start taking it at night first and then start taking the medication in the daytime as well if the night medication does not give you morning drowsiness. Hair loss and dizziness are common side effects, however blackouts are rare. I also wonder what you mean by blackouts, since the layman's term for black outs is different. I also believe that you should consult your doctor before you try any other medications or switch medications. You should do so as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor